Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320187] of Jianfeng Lu

Papers Published

  1. Lu, J; Zhou, Z, Improved sampling and validation of frozen Gaussian approximation with surface hopping algorithm for nonadiabatic dynamics., Journal of Chemical Physics, vol. 145 no. 12 (September, 2016), pp. 124109 [doi]
    (last updated on 2017/12/16)

    Abstract:
    In the spirit of the fewest switches surface hopping, the frozen Gaussian approximation with surface hopping (FGA-SH) method samples a path integral representation of the non-adiabatic dynamics in the semiclassical regime. An improved sampling scheme is developed in this work for FGA-SH based on birth and death branching processes. The algorithm is validated for the standard test examples of non-adiabatic dynamics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320